IDEAS home Printed from https://ideas.repec.org/a/eee/apmaco/v268y2015icp806-814.html
   My bibliography  Save this article

Generalized Jacobsthal polynomials and special points for them

Author

Listed:
  • Tereszkiewicz, Agnieszka
  • Wawreniuk, Izabela

Abstract

In this work we introduce a family of polynomials that satisfy the recurrence relations for Jacobsthal polynomials with generalized initial conditions by analogy to work of V.K. Gupta, Y.K. Panwar, and O. Sikhwal from 2012. Explicit closed form and the Binet formulas for the generalized Jacobsthal polynomials are presented. The generating function and other relations for them are also found. Special points for this family are analyzed and presented pictorially.

Suggested Citation

  • Tereszkiewicz, Agnieszka & Wawreniuk, Izabela, 2015. "Generalized Jacobsthal polynomials and special points for them," Applied Mathematics and Computation, Elsevier, vol. 268(C), pages 806-814.
  • Handle: RePEc:eee:apmaco:v:268:y:2015:i:c:p:806-814
    DOI: 10.1016/j.amc.2015.07.002
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0096300315009054
    Download Restriction: Full text for ScienceDirect subscribers only

    File URL: https://libkey.io/10.1016/j.amc.2015.07.002?utm_source=ideas
    LibKey link: if access is restricted and if your library uses this service, LibKey will redirect you to where you can use your library subscription to access this item
    ---><---

    As the access to this document is restricted, you may want to search for a different version of it.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Rybołowicz, Bernard & Tereszkiewicz, Agnieszka, 2018. "Generalized tricobsthal and generalized tribonacci polynomials," Applied Mathematics and Computation, Elsevier, vol. 325(C), pages 297-308.
    2. Marilena Jianu & Leonard Dăuş & Vlad-Florin Drăgoi & Valeriu Beiu, 2023. "The Roots of the Reliability Polynomials of Circular Consecutive- k -out-of- n :F Systems," Mathematics, MDPI, vol. 11(20), pages 1-12, October.

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:apmaco:v:268:y:2015:i:c:p:806-814. See general information about how to correct material in RePEc.

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no bibliographic references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Catherine Liu (email available below). General contact details of provider: https://www.journals.elsevier.com/applied-mathematics-and-computation .

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service. RePEc uses bibliographic data supplied by the respective publishers.